# SDR ASAA2024061351518

- Difficulty date: June 13, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N361VA
- Make and model: Airbus A320-214
- Aircraft serial: 05515
- Aircraft time: 31,288 hours, 10,866 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: D5757065005200
- Part serial: TB15515
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM : L/H I/B FLAP DENTS REQUIRE MAPPING AND MEASURE FOR D&B RECORD AND SERVICEABILITY  GROUNDED - YES. PERFORMED A CATEGORY A PERMANENT REPAIR OF THE LEFT-HAND INBOARD FLAP DENTS. THIS NON ROUTINE IS ONLY FOR DOCUMENTATION OF THE STRUCTURAL DIFFICULTY REPORT OF THE OUTBOARD REPAIR, LOCATED ON THE FLAP TRAILING EDGE WEDGE LOWER SKIN IN ZONE 2. THE REPAIR IS 81.25Ï¿½  FROM THE INBOARD EDGE, 17.5" WIDE, 12.5Ï¿½ TALL. FOR REPAIR PROCEDURES, REFER TO LOG PAGE G2003260, SO: 536493, OPS: 21760. A/C TYPE: A320-214, A/C SN: 5515, A/C FLIGHT HOURS: 31, 288: 17 A/C FLIGHT CYCLES: 10,866, A/C WEIGHT VARAINT: WV015, FLAP PART NUMBER: D5757065005200, FLAP SERIAL NUMBER: TB15515.
